# SDR SWAA2025051956202

- Difficulty date: April 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 10 WL 208.1 AT PASSENGER CABIN 2025-242298<[01] REPLACED NEW SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 RBL 10 WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A5400 SHEET 38 REV A.SEE INDIVIDUAL SING OFF BELOW;[02] CERTIFIED ACTION 1; COMPLETED
